# SDR DALA2022011800346

- Difficulty date: January 18, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 53,083 hours, 26,928 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 - O2 MASKS DIDN'T DROP DURING OPERATION CHECK AT 16DEF. CORRECTIVE ACTION: REPLACED WIRE HARNESS P/N F223170-503 PER A319/320 AWM 35-23-01. (2090255)
